IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On multiplicative semigroups of residue classes


Author: E. T. Parker
Journal: Proc. Amer. Math. Soc. 5 (1954), 612-616
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0062732-9
MathSciNet review: 0062732
Full-text PDF


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0062732-9
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society